In terms of contraception, great. However, I have undesired side effects.
It was OK (was on it for 4 years with 2 6 month breaks) but I definitely gained weight and experienced PMS emotional symptoms when I didn’t before. Also caused my vagina to get considerably drier. I had tender breasts for at least 2, sometimes 3 weeks of the month which was very annoying, but they did get a little bigger too. No other side effects than that, I think I didn’t try any alternatives because I didn’t know the difference. The long crossover period after missing it was what attracted me as I have forgotten a couple of times.
I used microgynon and then levest for about 9 years and never had any issues! I was good at taking the pill regularly and the periods during the 7 day break were light and lasted for about 3 or 4 days. I did notice that I’ve had a decrease in my sex drive, so have switched contraception to see if this is related (and also just to switch things up a bit)
This pill affected me terribly. For the first couple months I was totally fine just had terrible mood swings and was rlly easily brought to tears but around the 6 month mark I started being super bloated and my stomach was sore when I pressed it. Then I got a really really heavy period (for the first time in 6 months) with cramps that prevented me from doing daily life and my mood swings got a lot worse. Overall this pill sucked for me and made my life a lot harder. Would not recommend!
I'm happy with using the combined pill because it's free and it works for me but I'm worried about any long term effects it might have. I've been thinking about coming off it for a while but I'm scared to because I've relied on it so long.
I was originally put on Levest for acne, and while it did nothing to help that for the first year and a half my acne in the last six months has almost completely cleared. Similarly, in the last six months my mood swings have reduced.
I have been using this pill for almost a year. In this time I have experienced a negative impact on my mood and I have also completely lost my sex drive. My periods are lighter but have gotten breakthrough bleeding and spotting. I have also experienced migraines which is something I’ve not had before. I’m now looking for alternative options
This pill did give me lighter and shorter periods. However, this wasn’t much of an improvement compared to the impact it had on my moods, sex drive & skin. This pill made my moods very negative I’d go as far as saying depressed, I had no energy & no motivation to even get up, only putting it down to the pill because I’ve switched to my previous pill (Brevinor) and i’m already seeing an improvement in mood and slow return of my sex drive in 2 months.
Been on this pill for around 2 years, it’s cleared my skin and I don’t think it’s had a massive change to my moods. Worst side effect for me is very bad headaches
I can’t find anywhere/anyone who experienced the same thing on this pill, but for some reason I feel so hot and sweaty all the time! I thought it was just how I am but I’m switching pills next week so will put it to the test. In the evening especially my body temperature is so high I feel like I have a fever. Very strange! Also the symptoms only came on for me after a year of using it, I didn’t have symptoms at the start but now I have barely any sex drive and this weird body temp thing.